No Cover Image

Journal article 321 views

The Speed of Epidemic Waves in a One-Dimensional Lattice of SIR Models / Igor Sazonov, Mark Kelbert, Michael Gravenor

Mathematical Modelling of Natural Phenomena, Volume: 3, Issue: 4, Pages: 28 - 47

Swansea University Authors: Igor Sazonov, Mark Kelbert, Michael Gravenor

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1051/mmnp:2008069

Published in: Mathematical Modelling of Natural Phenomena
ISSN: 0973-5348 1760-6101
Published: 2008
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa7262
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 4
Start Page: 28
End Page: 47